MathSciNet Relay Station
MathSciNet bibliographic data
MR1051089 14M15 (14L35)
Lakshmibai, V.; Sandhya, B. Criterion for smoothness of Schubert varieties in ${\rm Sl}(n)/B$. Proc. Indian Acad. Sci. Math. Sci. 100 (1990), no. 1, 45–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement